RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 667–679 (Mi mz12169)  

On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series

U. Goginavaa, G. Karagulianb

a Tbilisi Ivane Javakhishvili State University
b Yerevan State University

Abstract: In this paper, we study the a.e. exponential strong summability problem for the rectangular partial sums of double trigonometric Fourier series of functions in $L\log L$.

Keywords: double Fourier series, strong summability, exponential means.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 18-1А081
This work was supported by GKN MON RA under grant 18-1A081.


DOI: https://doi.org/10.4213/mzm12169

Full text: PDF file (509 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 655–665

Bibliographic databases:

Document Type: Article
UDC: 517.518.56
Received: 28.03.2017

Citation: U. Goginava, G. Karagulian, “On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series”, Mat. Zametki, 104:5 (2018), 667–679; Math. Notes, 104:5 (2018), 655–665

Citation in format AMSBIB
\Bibitem{GogKar18}
\by U.~Goginava, G.~Karagulian
\paper On Exponential Summability of Rectangular Partial Sums of Double Trigonometric Fourier Series
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 667--679
\mathnet{http://mi.mathnet.ru/mz12169}
\crossref{https://doi.org/10.4213/mzm12169}
\elib{http://elibrary.ru/item.asp?id=36361306}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 655--665
\crossref{https://doi.org/10.1134/S0001434618110056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059278191}


Linking options:
  • http://mi.mathnet.ru/eng/mz12169
  • https://doi.org/10.4213/mzm12169
  • http://mi.mathnet.ru/eng/mz/v104/i5/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    References:13
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019